# SDR AT0000485

- Difficulty date: December 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 3520 · Passenger Oxygen System
- Part: Regulator
- Part number: 90000200721
- Part serial: 716
- Condition: Inoperative
- Location: Pax Oxygen
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 260FL, FIRST OFFICER HEARD SURGE FROM PAX O2 SYSTEM.  ALL MASKS DEPLOYED.  CABIN ALTITUDE WAS AT 7000FT.  REMOVED AND REPLACED PAX O2 CYLINDER REGULATOR.  IAW DC9 MM35-20
